Menu
X
Ralph asked 2 years ago

Hello Dr, After 4 nights of fever, I took my mom to a doctor and asked for exams. The exams showed that my mom has Brucella – Please check the tests attached (Is everything ok beside the brucella?) – The doctor gave her 2 Antibiotics (TOLEXINE GE 100 (2pills/Day & RIFADIN 300 2pills/day) and Protection for the stomach. Everything went well for a week, but my mom was tired all time (which is normal because of the medication). One week later. my mom started to suffer from stomach pain and \”La3ayen Nafes\” almost all the time. In addition, she was all the time so tired, down, not eating and got pimples on her tongue and on her bone area with heat, but the fever is totally gone. I took her to the Dr again, he decreased the antibiotics amount (Stopped the REFADIN 300) and told her to take only 2 pills/day from TOLEXINE GE 100 , gave her more pills for stomach protection and some vitamins. My question is, is it ok to decrease the Antibiotics only ONE WEEK after she started? She was taking 4 pills (800) and now she\’s taking only 2 pills (200). How long should she take to get her power back? She\’s getting better day by day but it\’s really slow. She should travel in 10 days for vacation (with a lot of walking..) do you think she\’ll be able to do this? I know that Brucella treatment takes up to 3 months, but will she stay that down and tired for 3 months? Thank you so much, Regards,

1 Answers
freedoctorhelpline Staff answered 7 months ago

Your doctor has correctly prescribed the antibiotics for Brucella infection. The doctor will time to time review the development and adjust the dose of the antibiotics. The side effects like weakness, stomach pain and burning sensation might be related to the gas and acidity caused by the antibiotics. Antacids and multivitamins should be regularly taken to counter these side effects. 

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML